Lose weight by eating less salt! - Go on! - Try it! - You will feel so much better!
See my website
Wilde About Steroids

Read my Mensa article on Obesity and the Salt Connection

Read my Mensa article on Cruelty, Negligence and the Abuse of Power in the NHS: Fighting the System

Read about the cruel treatment I suffered at the Sheffield Dental Hospital: Long In The Toothache

You can contact me by email from my website. The site does not sell anything and has no banners, sponsors or adverts - just helpful information about how salt can cause obesity.

This blog has been exported to a new URL so that readers can leave Comments again. If you want to leave a Comment, please visit my 'new' blog, which has Comments enabled. The 'new' blog is Wilde About Obesity.

Thursday, October 30, 2008

A fit teenager, Shaun Jones, died when he suffered a suspected allergic reaction after taking acne medication for the first time, it has emerged.

Talented rugby player dies after 'reaction to acne medication'
Article in the Telegraph


"An inquest into the death of talented rugby player Shaun Jones, 14, of Rhydyfelin, Pontypridd, south Wales, has been opened and adjourned.

Shaun's father Graeme Jones said: "He was popular with the girls and had a couple of spots, so the doctor gave him some antibiotic acne tablets. A lot of his friends are taking them.

"It was the first time he'd taken them and he developed breathing difficulties. We called 999 and he went to hospital – but it was too late. The doctors couldn't save him.""

What a tragedy for a 14 year old to lose his life in this way! - And, in my opinion, how deplorable! - We read that he had "a couple of spots" and that "a lot of his friends" are taking the tablets. - To prescribe antibiotic tablets for "a couple of spots"! - We repeatedly read that the prescribing of antibiotics should be restricted because of increasing problems of bacteria becoming resistant to antibiotics and then there is nothing with which to treat more serious infections. - In my opinion, if Shaun was indeed treated with antibiotics for "a couple of spots", he shouldn't have been. And if it is correct that "a lot of his friends" are too, then this is reprehensible, reckless prescribing.

You may say to me that acne can cause great emotional distress, especially to young people, and I would agree with you. - But I also have an effective, completely safe, drug-free therapy to recommend for reducing acne. Avoid eating salt and salty food. - This does work.

See Sodium in foods

Associated health conditions